MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VIRTUOSAPH PLUS WITH RADIAL INDICATION; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION VIRTUOSAPH PLUS WITH RADIAL INDICATION; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VSP550EX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
In cvor - part of the plastic tip of the bi-polar forcep broke off of the vein harvester.No harm to patient.

Brand Name
VIRTUOSAPH PLUS WITH RADIAL INDICATION
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball rd
elkton MD 21921
MDR Report Key23990425
Report Number23990425
Device Sequence Number21458420
Product Code GEI
UDI-Device Identifier00699753450769
UDI-Public(01)00699753450769
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2025
Report Date (Section F) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVSP550EX
Device Catalogue NumberVSP550EX
Device Lot Number56K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Date Report Sent to FDA11/05/2025